# SDR DHL9770513C

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FRAME AT BS 1070 BETWEEN STR28RT AND 27RT WAS FOUND CRACKED.  CUTOUT DAMAGED FRAME AT BS 1070 BETWEEN STR 28RT AND 27RT BELOW FLOOR SUPPORT Z ANGLE.  INSTALLED REPAIR ON FRAME 1070 BETWEEN STR28RT AND 27RT AS PER SRM 51-40-3 PAGE 4.  INSTALLED DOUBLER 5 BY 6 PER SRM 51-40-3.  NON ROUTINE 3811.
